# SDR FDEA201806181624

- Difficulty date: June 18, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 54,852 hours, 29,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - FR11-FR12, Y730, FLOOR SUPPORT WITH EXFOLIATING CORROSION. REPLACED MDCC FLOOR SUPPORT BETWEEN FR11 AND FR13A, Y730 PER SRM51-40-21. THIS REPAIR IS CATEGORY "A". MAJOR REPAIR IAW GMM6-2-100.
